Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Itchy feeling on the chest, had taken antibiotics for sinus infection. Cause?

I took antibiotics because I had a sinus infection my ears were itchy and I kept waking up with numbness on my legs and arms, that has started to get better and I have been taking a z pack for the past 2 days I have noticed this itchy feeling on the left side of my chest . I m not sure what is causing it? Could it be the antibiotics causing it, is it a good thing or a bad thing? It almost reminds me of an itchy feeling that you get from a heeling wound as it s heeling, is that even possible, was there bacteria in my lungs or heart and it s heeling or is i the infection causing it? Could antibiotics cause a fungal infection in lungs? What is this chest itching?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is acite urticaria due to use of can be treated with antihistamines.antibiotic and calak lotion or the numbness can be due to dleeping on one side.if it is so it subsides by its own
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor